MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. SMALL BORE STOPCOCKS; STOPCOCK I.V. SET

SMITHS MEDICAL ASD, INC. SMALL BORE STOPCOCKS; STOPCOCK I.V. SET
Catalog Number MX5341L
Medical Device Problem Codes Crack (1135); Fracture (1260)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 08/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: d4: lot number, expiration date, udi number and h4: device manufacture date is unknown, no information has been provided to date.G5: 510k is blank, device is exempt.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that there was an increased presser requirement and escalation of care.The patient went for emergent computerized tomography (ct), and question of whether or not going to the operating room (or) after.Upon return from computerized tomography (ct), it was noticed the patients gown was wet.It appeared the stopcock had a crack in it and was changed immediately upon inspection.After changing the stopcock with the pressers attached, the patient became hypertensive, thus decreasing a large need for the pressers.
 
Additional Manufacturer Narrative
Other, other text: additional information is provided for h.2 and h.6.No product was returned.If the product is returned this complaint will be reopened for further investigation.No lot number was provided; therefore, a history record review could not be conducted.For all enquiries or follow-up questions related to the record, do not use regulatory.Responses@smiths-medical.Com located in sections g.1., please direct those to the following: regulatory.Responses@icumed.Com.

Brand Name
SMALL BORE STOPCOCKS
Common Device Name
STOPCOCK I.V. SET
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17761105
Report Number3012307300-2023-08946
Device Sequence Number6618287
Product Code FMG
UDI-Device Identifier10351688506788
UDI-Public10351688506788
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX5341L
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2023
Supplement Date Received by Manufacturer06/25/2024
Initial Report FDA Received Date09/15/2023
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown